MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DISTAL LATERAL FIBULAR PLATE RIGHT 6 HOLES 106 MM LENGTH; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE

ZIMMER BIOMET, INC. DISTAL LATERAL FIBULAR PLATE RIGHT 6 HOLES 106 MM LENGTH; ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE
Catalog Number 47235701706
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscular Rigidity (1968); Pain (1994)
Date of Event 07/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: one-third tubular plate with collar 4 holes 49 mm length cat: 47493500403 lot: 65267787.G2: united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial surgery approximately two (2) years and four (4) months ago.Subsequently, the patient reports pain and stiffness that has not resolved.Attempt has been made to obtain additional information.No additional information has been received at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, g3, g6, h2, h3, h4, h6, h11.The reported event could not be confirmed due to lack of product/information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
DISTAL LATERAL FIBULAR PLATE RIGHT 6 HOLES 106 MM LENGTH
Common Device Name
ORTHOPAEDIC FIXATION PLATE, NON-BIOABSORBABLE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23649203
Report Number0001822565-2025-04307
Device Sequence Number11954580
Product Code HWC
UDI-Device Identifier00889024088504
UDI-Public(01)00889024088504(17)290531(10)64379049
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K070906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number47235701706
Device Lot Number64379049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexFemale
Patient Weight89 KG